# SDR P5CA9600745

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT STRINGER 41 STA 1416 RBL 160.  REMOVED CORROSION PER BAC SRM 51-10-03, WITHIN LIMITS PER BAC SRM 53-40-01, REPROTECTED AREA PER BAC SRM 51-21-00.
